# SDR USAA2012061400001

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 38,315 hours, 11,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - SEAT 12D TRACK MOUNTED EXIT INDICATORS ARE NOT SECURED TO FLOOR.  SECURED TRACK.
